Alert archive / Michigan / Frost Advisories in 2012
Frost Advisory 3, NWS Gaylord, MI
NWS Gaylord, MI issued this frost advisory at May 12, 2012, 2:28 PM EDT for 18 counties in Michigan. It took effect at May 13, 2012, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 12, 2012, 2:28 PM EDT (18:28 UTC)
- In effect from
- May 13, 2012, 2:00 AM EDT
- Expired
- May 13, 2012, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Gaylord, MI
Counties Alcona County, MI, Alpena County, MI, Antrim County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Grand Traverse County, MI, Kalkaska County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 13 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 6.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
743 WWUS73 KAPX 121828 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 228 PM EDT SAT MAY 12 2012 ...FROST EXPECTED TONIGHT ACROSS NORTHERN LOWER MICHIGAN... .A COLD FRONT IS SETTLING SOUTH OF THE REGION THIS AFTERNOON... WITH COOLER AND DRIER AIR SETTLING IN FROM CANADA. WITH CLEARING SKIES AND LIGHT WINDS TONIGHT...TEMPERATURES WILL FALL INTO THE LOWER AND MIDDLE 30S...SETTING THE STAGE FOR FROST ACROSS MUCH OF NORTHERN LOWER MICHIGAN. MIZ016>019-021>035-130230- /O.NEW.KAPX.FR.Y.0003.120513T0600Z-120513T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-ANTRIM-OTSEGO-MONTMORENCY- ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA- MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT... TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE... MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH 228 PM EDT SAT MAY 12 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. HAZARDOUS WEATHER... * A FROST IS EXPECTED AFTER MIDNIGHT AS TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S. IMPACTS... * FROST CAN DAMAGE FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
824 WWUS73 KAPX 130304 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1104 PM EDT SAT MAY 12 2012 ...FROST EXPECTED TONIGHT ACROSS NORTHERN LOWER MICHIGAN... .CLEARING SKIES TAKING SHAPE ACROSS NORTHERN MICHIGAN AS COOLER AND DRIER AIR SETTLES IN FROM CANADA. ALONG WITH LIGHT WINDS TONIGHT... TEMPERATURES WILL FALL INTO THE LOWER AND MIDDLE 30S OVER MUCH OF NORTHERN LOWER MICHIGAN...SETTING THE STAGE FOR WIDESPREAD FROST. MIZ016>019-021>035-131200- /O.CON.KAPX.FR.Y.0003.120513T0600Z-120513T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-ANTRIM-OTSEGO-MONTMORENCY- ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA- MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT... TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE... MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH 1104 PM EDT SAT MAY 12 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY. HAZARDOUS WEATHER... * A FROST IS EXPECTED AFTER MIDNIGHT AS TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S. IMPACTS... * FROST CAN DAMAGE FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ADAM
507 WWUS73 KAPX 130717 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 317 AM EDT SUN MAY 13 2012 MIZ016>019-021>035-131200- /O.CON.KAPX.FR.Y.0003.000000T0000Z-120513T1200Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-ANTRIM-OTSEGO-MONTMORENCY- ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA- MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT... TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE... MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH 317 AM EDT SUN MAY 13 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. HAZARDOUS WEATHER... * A FROST IS EXPECTED AFTER MIDNIGHT AS TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S. IMPACTS... * FROST CAN DAMAGE FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at May 12, 1:21 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, May 12, 1:21 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 121 PM EDT SAT MAY 12 2012 .SYNOPSIS... ISSUED AT 354 AM EDT SAT MAY 12 2012 A TROUGH OF LOW PRESSURE IS PUSHING THROUGH MICHIGAN AND IS PRODUCING MOSTLY CLOUDY SKIES AND A FEW SHOWERS. SKIES WILL CLEAR THIS EVENING AND OVERNIGHT BEHIND THE TROUGH. HIGH PRESSURE WILL THEN TAKE OVER THE NEXT FEW DAYS...WHICH WILL BRING MOSTLY SUNNY DAYS WITH WARM TEMPERATURES. && .UPDATE... ISSUED AT 1244 PM EDT SAT MAY 12 2012 GOING FORECAST IN GOOD SHAPE...ONLY SOME MINOR TWEAKS TO RESTRICT POPS FOR THIS AFTERNOON A LITTLE FARTHER SOUTH AND EAST GIVEN RECENT RADAR/SATELLITE TRENDS AND ARRIVAL OF DRIER AIR OVER NORTHERN LOWER. NOT A SLAM DUNK FROST SCENARIO TONIGHT WITH EARLY CLOUD AND STILL SOME WIND CONCERNS...PLUS THE TENDENCY FOR TEMPERATURES ON THE FIRST NIGHT AFTER A FRONTAL PASSAGE TO NOT DROP AS MUCH AS DEWPOINTS WOULD SUGGEST...BUT UPSTREAM OBS ARE SHOWING IMPRESSIVE DRYING /DEWPOINT ALREADY 19 AT ISQ!/...SO WILL LOOK INTO THIS MORE BEFORE MAKING FINAL HEADLINE DECISION BEFORE 4PM. UPDATE ISSUED AT 935 AM EDT SAT MAY 12 2012 PRIMARY CHANGES AS OF THIS UPDATE WERE TO REFINE POPS GIVEN DEVELOPMENT OF TSRA NEAR APN OVER THE PAST HOUR GIVEN ABOUT 600 J/KG OF ELEVATED INSTABILITY /FROM H84/ THAT HAS BEEN TAPPED BEHIND SURFACE COLD FRONT...AND CLOSER TO THE COLD FRONT ALOFT. THIS ACTIVITY IS MOVING OFFSHORE AND SHOULD BE OF LITTLE CONSEQUENCE SOON...WITH PRIMARY QUESTION TURNING TO POTENTIAL REDEVELOPMENT THIS AFTERNOON. SYNOPTIC FORCING WILL INCREASE AS RIGHT ENTRANCE REGION OF 90KT JET STREAK ON THE 1.5 PVU SURFACE NEARS FROM THE NORTH...LIKELY SHARPENING OUR FRONT...WHICH WILL BE AIDED BY DIFFERENTIAL DIABATIC HEATING AT THE SURFACE AS AREA OVER CENTRAL LOWER MICHIGAN HAS ONLY PCLOUDY SKIES AT THE MOMENT AND SHOULD SEE SOME DECENT WARMING INTO EARLY AFTERNOON. FINALLY... MID LEVEL PV ANOMALY SHOULD PROVIDE ADDITIONAL QG FORCING FOR ASCENT OVER THE FRONTAL SURFACE. NEAR TERM GUIDANCE /AND THE TRENDS MENTIONED ABOVE/ SUGGEST THAT BY THE TIME WE SEE SOME REDEVELOPING MUCAPES...FRONTAL LOCATION WILL BE SUCH THAT REDEVELOPMENT SHOULD BE RESTRICTED GENERALLY TO AREAS M-55 AND SOUTH. WILL TWEAK THE GRIDS ACCORDINGLY...AND ADD THUNDER POTENTIAL GIVEN THE EVOLUTION WE HAVE SEEN ALONG THE FRONT THIS MORNING. WILL ALSO TAKE TEMPS DOWN A TAD /MOST OVER EASTERN UPPER/ BASED ON MORNING TRENDS AND EXPECTED CLOUD EVOLUTION. UPDATE ISSUED AT 658 AM EDT SAT MAY 12 2012 DIFFICULT TO SEE ANYTHING OTHER THAN THE FAR SE GETTING MORE THAN ISOLATED -SHRA AT THIS POINT...SO POPS HAVE BEEN REDUCED THIS MORNING IN MOST OF NORTHERN MI. WITH STRONGER CONVECTION FIRING DOWNSTATE... WILL HAVE TO KEEP AN EYE AS TO WHETHER ANY TSRA WILL GRAZE THE SAGINAW BAY COUNTIES. FOR NOW...WITH KEEP THEM WITH SCT SHRA AND NO TSRA. NO OTHER CHANGES. && .SHORT TERM...(TODAY THROUGH SUNDAY) ISSUED AT 354 AM EDT SAT MAY 12 2012 COLD FRONT IS THRU EASTERN UPPER MI...ROGERS CITY...AND GLR. NO PRECIP OCCURRED AHEAD OF THE FRONT. SCT TO ISOLATED -SHRA DEVELOPED OVER CENTRAL UPPER MI...NE WI...AND CENTRAL/NORTHERN LAKE MI...AND ARE IMPACTING WESTERN PORTIONS OF THE FORECAST AREA (BEHIND THE FRONT). AN AREA OF WIDESPREAD LOW CLOUDS IS SEEN BEHIND THE FRONT...BUT THE BACK EDGE OF THIS IS PROGRESSING ACROSS NW WI AND WESTERN SUPERIOR. PRECIP/CLOUD TRENDS FOR TODAY ARE THE INITIAL CONCERN...WILL ALSO LOOK AT FROST POTENTIAL TONIGHT. TODAY...SHRA RISK WILL PERSIST THRU THIS MORNING...WITH THE BEST COVERAGE IN THE NORTH HALF OF THE FORECAST AREA. THIS IS WHERE SOME SEMBLANCE OF DPVA FORCING IS PRESENT...THOUGH THE BEST DYNAMICS REMAIN WAY TO OUR NORTH. THIS IS ALSO WHERE THE 850MB THERMAL GRADIENT IS TIGHTEST...ALLOWING FOR SOME 850-700MB FGEN DESPITE THE ONSET OF COLD ADVECTION. WILL LIKELY NEED TO HOLD ONTO AT LEAST ISOLATED POPS IN MOST OF THE FORECAST AREA THIS MORNING. THIS AFTERNOON...COOL/DRY NNW LOW LEVEL FLOW WILL BE FIRMLY IN PLACE. CENTRAL/NORTHERN SECTIONS WILL SEE SUBSTANTIAL DRYING BELOW 600MB...THE FAR SE MUCH LESS SO (THOUGH DO NOT ANTICIPATE ANY PRECIP IN THE SE PAST 18Z/2PM). MODEL SOUNDINGS ARGUE FOR A PERSISTENT CIRRUS SHIELD PRESENT THRU MOST OF THE DAY...AND SAT IMAGERY IS SUPPORTIVE OF THIS (UPPER TROFS ENTERING NW IOWA AND THE LOWER OHIO VALLEY ARE CONTRIBUTING TO DIFFLUENT FLOW ALOFT IN THE WESTERN LAKES). DON/T ANTICIPATE THIS TO BE SUPER-THICK...BUT WILL BE DIFFICULT TO GO MORE OPTIMISTIC THAN PARTLY SUNNY UNTIL ALMOST EVENING...WHEN EASTERN UPPER SHOULD SEE THE HIGH STUFF START TO CLEAR OUT. MAX TEMPS FROM THE LOWER 60S TO AROUND 70F. TONIGHT/SUNDAY...SURFACE RIDGING EXTENDS EASTWARD OVER OUR HEADS TONIGHT...EDGING SLIGHTLY SOUTHWARD INTO CENTRAL LOWER MI ON SUNDAY. MODELS ARE MUCH MORE INCLINED TO HOLD ONTO MID/HIGH CLOUDS IN SE SECTIONS OF THE FORECAST AREA...PRETTY MUCH ALL OF TONIGHT INTO EARLY SUNDAY. THIS IS DUE TO THE POST-FRONTAL MOISTURE BAND HANGING TOGETHER LONGER...AND BEING SLOWER TO DEPART SOUTHERN LOWER MI. THE SUB-700MB AIRMASS IS RATHER DRY THIS EVENING (DEW PT DEPRESSIONS 10C OR HIGHER)...SO NO RISK OF PRECIP. BUT WILL SLOW THE NORTH-TO-SOUTH CLEARING TREND. ALL PLACES SHOULD BE SUNNY BY MIDDAY SUNDAY. WILL HAVE TO ADJUST MIN TEMPS UPWARD TONIGHT IN THE SE...MAINLY SE OF AN APN-HTL LINE. THAT WILL STILL LEAVE FROST AS A DISTINCT POSSIBILITY ACROSS A GOOD PORTION OF NORTHERN LOWER (THOUGH PERHAPS NOT QUITE TO THE DEGREE EARLIER THOUGHT). MINS WILL RANGE THRU THE 30S...WITH THE COLDEST INTERIOR LOCALES IN THE 30-32 RANGE. PLENTY OF SUNSHINE SUNDAY WILL KICK MAX TEMPS TO WITHIN A FEW DEGREES OF 70F IN MOST PLACES. 950MB WINDS OF 10KT OR LESS WILL ALLOW LAKE BREEZES TO DEVELOP...AND MANY COASTAL AREAS WILL BE COOLER. .LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) ISSUED AT 354 AM EDT SAT MAY 12 2012 SUNDAY NIGHT...THERE WILL BE SOME CLOUDS THAT MOVE INTO THE REGION OVERNIGHT AS MOISTURE IN THE 700-500 MB LAYER, ASSOCIATED WITH THE 500 MB SHORTWAVE MOVING THROUGH THE WESTERN GREAT LAKES. THE MOISTURE AT 850 MB IS STILL LESS THAN 50% SO WILL EXPECT THAT THE LOWER LEVELS WILL REMAIN DRY, THUS WILL EXPECT THAT NO RAIN FOR THE OVERNIGHT. MONDAY...THE MODELS SHOW THAT THERE AREN'T ANY 500 MB WAVES GOING THROUGH AND IT LOOKS LIKE THINGS WILL REMAIN DRY ENOUGH SO THAT THERE WON'T BE ANY RAIN. TEMPERATURES WILL MAKE A GOOD RUN AT 80F IN SOME LOCATIONS AS THE 850 MB TEMPERATURES PUSH TO 12C BY 00Z. HOWEVER MOST AREAS WILL PROBABLY MAKE IT TO ONLY THE MID 70S. MONDAY NIGHT...THE GFS AND NAM CONTINUE TO PRODUCE RAIN, WHILE THE ECMWF IS STILL DRY. THE 850 MB LEVEL IS STILL BELOW 50% RH ON THE GFS AND THE ECMWF. THERE IS WEAK LOW SFC PRESSURE OVER THE REGION ON BOTH MODELS, BUT THE GFS IS THE ONLY ONE WITH A STRONGER, SUPPORTING SHORTWAVE AT 500 MB. SINCE WE HAVE BEEN DRY AND THE ECMWF HAS BEEN THE MORE CONSISTENT MODEL (AND BETTER VERIFYING) WILL CONTINUE THE DRY FORECAST FOR NOW. EXTENDED (TUESDAY THROUGH FRIDAY)...TUESDAY, THE GFS HAS RAIN ALL OVER THE PLACE, WHILE THE ECMWF DOESN'T PRODUCE RAIN UNTIL THE AFTERNOON AS THE 500 MB SHORTWAVE DIVES INTO WESTERN GREAT LAKES. THIS LOOKS STRONGER OVER THE REGION. THE GFS IS A LITTLE FASTER WITH THIS FEATURE. WILL SEE HOW THIS TURNS OUT. OVERNIGHT, THE ECMWF HAS RAIN MOVING INTO E UPPER AS A STRONGER WAVE MOVES INTO THE REGION, AND THE GFS IS NOW CATCHING ONTO THIS IDEA. WEDNESDAY, THE RAIN SHOWERS WILL LAST INTO THE DAY AS THE 500 MB SHORTWAVE PUSHES THROUGH. THE GFS SHOW THAT SOME DIURNAL CONVECTION WOULD BE POSSIBLE. THE ACTIVITY ON BOTH MODELS GOES QUIET OVERNIGHT WITH THE UPPER AIR FEATURES OUT OF THE REGION AND THE TEMPERATURES COOLING OVERNIGHT. THURSDAY, THE ECMWF HAS SLOWED THE RAIN BACK INTO THE REGION TO THE AFTERNOON IN NW LOWER AS THE 500 MB JET SINKS INTO THE FORECAST AREA AND THE SHORTWAVE MOVES THROUGH THE NW FLOW. THE GFS IS BEGINNING TO BREAK DOWN THE RIDGE OVER THE REGION BUT STILL HOLDS THE RAIN OFF UNTIL OVERNIGHT WHEN THE SFC LOW AND THE COLD FRONT BEGIN TO MOVE INTO THE WESTERN GREAT LAKES. FRIDAY, RAIN FROM THE OVERNIGHT CONTINUES INTO THE MORNING ON THE ECMWF, WHILE THE GFS IS SLOW TO BRING THE RAIN E UPPER AND NW LOWER UNTIL LATE MORNING. THE ECMWF CONTINUES THE RAIN INTO THE NIGHT AS THE WARM FRONT GOES THROUGH THE REGION. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1250 PM EDT SAT MAY 12 2012 VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS AS A COLD FRONT SETTLES SOUTH OF THE AREA AND MUCH DRIER AIR ARRIVES UNDER HIGH PRESSURE. CURRENT CLOUD COVER WILL CONTINUE TO SAG SOUTH WITH NOTHING BUT CIRRUS LEFT BY 00Z...BECOMING SKC OVERNIGHT. INCOMING AIRMASS IS VERY DRY...AND WITH A LITTLE BIT OF MIXING IN THE BOUNDARY LAYER PERSISTING THROUGH THE NIGHT...I DO NOT SEE ANY FOG POTENTIAL OVERNIGHT. NORTHWEST WINDS 10G16KTS FOR THE REMAINDER OF THIS AFTERNOON WILL GO LIGHT/VARIABLE TONIGHT. CLEAR SKIES EXPECTED THROUGH THE DAY ON SUNDAY WITH LIGHT WINDS TRANSITIONING INTO LOCAL LAKE BREEZES TOWARDS THE VERY END OF THE TAF PERIOD. && .MARINE... ISSUED AT 954 AM EDT SAT MAY 12 2012 UPDATE AT 954 AM...POST FRONTAL NORTHWESTERLY WINDS ARE STARTING TO PICK UP AND WE SHOULD SEE A PERIOD OF 25 KT GUSTS THROUGH AFTERNOON ALONG THE SAINT MARYS...SOUTH AND EAST TO PRESQUE ISLE LIGHT /AND PERHAPS A LITTLE FURTHER SOUTH/. WILL HOIST SCAS FOR THESE SPOTS WITH LIGHTER WINDS EXPECTED ELSEWHERE. A COLD FRONT CROSSING NORTHERN MI IS BRINGING A BRIEF PERIOD OF GUSTY NORTHERLY WINDS FOR AN HOUR OR SO. NW WINDS BEHIND THE FRONT WILL ALSO BE A BIT BRISK NEAR ROGERS CITY/PRESQUE ISLE LT TODAY. THEN HIGH PRESSURE ARRIVES FROM THE WEST...WITH LIGHT/VARIABLE WINDS FOR LATE TONIGHT AND SUNDAY. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LHZ346>348. LM...NONE. LS...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LSZ322. && UPDATE...JA SYNOPSIS...JL/JA SHORT TERM...JZ LONG TERM...JL AVIATION...JA MARINE...JZ/JA
Hazardous weather outlook, May 12, 8:30 AM EDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GAYLORD MI 830 AM EDT SAT MAY 12 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 131530- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 830 AM EDT SAT MAY 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTHERN LOWER MICHIGAN TODAY. SEVERE WEATHER IS NOT EXPECTED. FROST IS POSSIBLE IN THE INTERIOR OF NORTHERN LOWER MICHIGAN TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 9:51 AM EDT | Small Craft Advisory | APX | 13 hr |
Nearby
Frost Advisories in Michigan, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.